We introduce a new geometric invariant called the obtuse constant of spaces with curvature bounded below. We first find relations between this invariant and the normalized volume. We also discuss the case of maximal obtuse constant equal to $\pi/2$, where we prove some rigidity for spaces. Although we consider Alexandrov spaces with curvature bounded below, the results are new even in the Riemannian case.
This work was supported by JSPS KAKENHI Grant Numbers 26287010, 15H05739, 15K17529.
"Obtuse constants of Alexandrov spaces." J. Math. Soc. Japan 71 (4) 1081 - 1103, October, 2019. https://doi.org/10.2969/jmsj/78917891